# SDR SWAA097311

- Difficulty date: November 17, 2009
- Submitted: November 19, 2009
- Operation: Air carrier
- Aircraft: N389SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26592
- Aircraft time: 51,937 hours, 43,298 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Part number: 6546435
- Part serial: 2127
- Condition: Delaminated
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED HC2 CHECK, FOUND RT WING OUTBOARD T/E AFT FLAP DELAMINATED AT LOWER INBOARD SIDE.  REMOVED AND REPLACED FLAP PER MM.
